Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

Pompholyx.

Resolved Question:

i have a rash on my feet.bwen suffering from it from summer time.back then it has caused blisters even. now i just have a rash but also very light one.sometimes it increases sometimes it goes away. i wonder what is this and what i could do?i tried using anti-fungal creams they seem to do nothing. is it fungal infection or something else?what could help?i sent the picture.thank you


Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
Dr. Kruti Jobanputra Banodkar is online now

Expert:  Dr. Kruti Jobanputra Banodkar replied 4 Days.

Hello, thankyou for posting your query at DoctorSpring.com

This condition is called pompholyx. It's not a fungal infection but is an eczema. It's seen more in individuals who sweat a lot, but may occur in other people as well.

the treatment would be application of steroid cream like mometasone furoate 0.1% once a day for 10 days over the affected areas and oral antihistaminic tablet like tab. loratidine 5 mg once a day will help you out with the itching if any

The application of the cream will revolve the rash but there is always a possibility of it recurring as its an eczema

Please feel free to ask me in case you have any queries.

Thankyou


Patient replied :

i was told during summer as it caused blisters that its that type of eczema that causes blisters. is it possible that its mixed type of eczema?as right now i have no blisters just red rash


Expert:  Dr. Kruti Jobanputra Banodkar replied 3 Days.

Hello

Thanks for your reply.

This is an eczema which causes blisters as well as can have a rash. We call it pompholyx or dyshidrotic eczema.

It can be kept in control with treatment, but it can keep recurring at times.

Please let me know if you have any queries.

Take care


Patient replied :

to suggested medication is suppose to be used both or can be one at a time?as you mentioned the tablet for itching and i am not experiencing any?and can it obtained over the counter or online or its precribtion only?thank you


Expert:  Dr. Kruti Jobanputra Banodkar replied 2 Days.

Hello

Thanks for your reply.

If there is no itching, then you don't need to take the tablet. Its available over the counter. It's called claritin.

The cream mometasone needs to be applied twice a day for two weeks. It will need a prescription.


Take care


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.